|作者：||R. Sakthivel, Yong Ren, Amar Debbouche, N.I. Mahmudov|
1Department of Mathematics , Sungkyunkwan University , Suwon , 440-746 South Korea .
2Department of Mathematics , Anhui Normal University , Wuhu , 241000 China .
3Department of Mathematics , Guelma University , Guelma , Algeria .
4Department of Mathematics , Eastern Mediterranean University , Gazimagusa , Mersin 10 Turkey .
|刊名：||Applicable Analysis, 2016, Vol.95 (11), pp.2361-2382|
|来源数据库：||Taylor & Francis Journal|
|关键词：||Approximate controllability; Fractional calculus; Stochastic differential inclusions; Infinite delay; Multivalued maps;|
|原始语种摘要：||In this paper, we investigate the approximate controllability of fractional stochastic differential inclusions with nonlocal conditions. In particular, we obtain a new set of sufficient conditions for the approximate controllability of nonlinear fractional stochastic differential inclusions under the assumption that the corresponding linear system is approximately controllable. In addition, we establish the approximate controllability results for the fractional stochastic control system with infinite delay. The results are obtained with the help of the fixed-point theorem for multivalued operators and fractional calculus. Also, two examples are provided to illustrate the obtained theory.|